# SDR AALA202104029001

- Difficulty date: April 1, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 65,161 hours, 24,457 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Part number: D5758620000841
- Part serial: 1176
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT WING OUT BOARD FLAP TAB IS DEBONDED ON BOTH UPPER AND LOWER SURFACES..  REPAIRED FLAP TAB PER EA 326690.
